Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 2, pp 293–296 | Cite as

Imbedding of the images of operators and reflexivity of Banach spaces

  • R. V. Vershinin
Brief Communications
  • 16 Downloads

Abstract

We establish a criterion of reflexivity for a separable Banach space in terms of the relation between the imbedding of the images, factorization, and majorization of operators acting in this space.

Keywords

Hilbert Space Banach Space Linear Operator Dense Subset Mathematical Journal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. G. Douglas, “On majorization, factorization, and range inclusion of operators in Hilbert space,”Proc. Amer. Math. Soc.,17, No. 2, 413–415 (1966).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    M. R. Embry, “Factorization on operators in Banach space,”Proc. Amer. Math. Soc.,38, No. 3, 587–590 (1973).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    L. A. Lyusternik and V. I. Sobolev,Elements of Functional Analysis [in Russian], Nauka, Moscow (1965).Google Scholar
  4. 4.
    I. Lindenstrass and L. Tzafriri,Classical Banach Spaces. I, Springer, Berlin (1977).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • R. V. Vershinin
    • 1
  1. 1.Kharkov UniversityKharkov

Personalised recommendations